# SDR EIA2005256

- Difficulty date: November 23, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 104,373 hours, 25,414 cycles
- Engine: Pwa JT9D*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ABOVE R5 DOOR EMERGENCY LIGHT INOPERATIVE.REMOVED AND REPLACED R5 CEILING EMERGENCY LIGHT PACK, OPS CK NORMAL IAW MM 33-51-00
